17 days ago took last dose of suboxone. Since the physical withdrawl ended I have not felt right. Hands started to shake about two weeks before I decided to quit suboxone. Have been to my pcp several times since, he is convinced that I'm experiencing depression/anxiety. I've got it in my head that I have a neurological issue (eg. Als). So here is the question, are these symptoms normal in regards to stopping suboxone, hand shaking, easily tired, muscle pain and weakness, anxiety/depression. I have posted before along the same lines just can't seem to get over it.
Idk about the suboxone but it doesnt sound like ALS bc of the pain. my mother had ALS that started in hands(stated in one then the other) n had twitching n couldnt grasp things, but nver really said anything about pain there. The Dr thought maybe carpel tunnel, idk y bc she had no pain. Maybe look in2 that. Hope this helped ease your mind of ALS. Its such a scary horrible disease.
Unfortunately, the withdrawal symptoms of shaking, tiredness, muscle pain and weakness and anxiety/depression can all last months after stopping the opiates including Suboxone. You really are going to have to give it more time. You may want to investigate a medicine like Cymbalta which would not only help with the anxiety/depression but also the body aches. I know you are concerned about a neurological problem, but until you have been off the Suboxone several months, diagnosing a neurological problem is going to be difficult. Everything you are experiencing can be attributed to the opiate cessation. Please give your body time to recover.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2017 • 2 answers
Posted 30 Apr 2017 • 2 answers
Posted 7 May 2017 • 0 answers
Posted 15 Aug 2017 • 2 answers
Posted 13 Dec 2017 • 1 answer